advertisement
Question
Posted by: S | 2008/01/21

Nordette

Hi, ek gebruik al die afgelope 2 jaar Nordette. Ek was nie getoets om te kyk of dit enige newe-effekte het nie, hulle het dit net vir my gegee. EK het 'n effense probleem met my seksdrang. Partykeer is ek verskriklik "opgewek" en ander kere (meeste van die tyd) is ek glad nie lus vir enige seks nie. En ek vind dat die kere wat ek so opgewek is, is my man nie naby my om my uit te help nie. Het Nordette dalk enige iets daarmee te doen? Ek het ook nog nooit regtig 'n orgasme ervaar nie. EK was al by tye BAIE naby, maar ek kry myself nie sover om dit heeltemal te ervaar nie. HELP ASB!!! Ek wil my man te alle tye geniet!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill can cause a decrease in libido. It sounds like you have times when this is not a problem though. Post to the sexologist about the orgasm problem.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement